# SDR MASA200600582

- Difficulty date: February 26, 2006
- Submitted: March 23, 2006
- Operation: Air carrier
- Aircraft: N17231
- Make and model: Cndair CL6002B19
- Aircraft serial: 7231
- Aircraft time: 20,876 hours, 15,476 cycles
- System (JASC): 2210 · Autopilot System
- Part: Connector
- Condition: Dirty
- Location: Yaw Damper
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6595 COS - YAW DAMP WILL NOT ENGAGE.  MX CLEANED THE CONNECTOR AT THE SWTICH PANEL.  OP'S CHECK NORMAL.
